2 doctors weighed in:

Small bumps under socks taking amoxecellin for infantago can it be skayves?

2 doctors weighed in
Cole Livingston
Emergency Medicine
1 doctor agrees

In brief: Possible scabies

A scabies infection typically has red bumps, with small red lines due to the scabies mites moving around under your skin.
In your case, if you are taking Amoxicillin and you finish the prescription with no improvement of your symptoms, go back to the doctor you saw so another treatment can be prescribed.

In brief: Possible scabies

A scabies infection typically has red bumps, with small red lines due to the scabies mites moving around under your skin.
In your case, if you are taking Amoxicillin and you finish the prescription with no improvement of your symptoms, go back to the doctor you saw so another treatment can be prescribed.
Cole Livingston
Cole Livingston
Answer assisted by Cole Livingston, Medical Student
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors